Logo Logo
Switch Language to German

Jansen, Sabine (2021): Revisiting Groeneveld's approach to the virial expansion. In: Journal of Mathematical Physics, Vol. 62, No. 2, 23302

Full text not available from 'Open Access LMU'.


A generalized version of Groeneveld's convergence criterion for the virial expansion and generating functionals for weighted two-connected graphs is proven. This criterion works for inhomogeneous systems and yields bounds for the density expansions of the correlation functions rho (s) (a.k.a. distribution functions or factorial moment measures) of grand-canonical Gibbs measures with pairwise interactions. The proof is based on recurrence relations for graph weights related to the Kirkwood-Salsburg integral equation for correlation functions. The proof does not use an inversion of the density-activity expansion;however, a Mobius inversion on the lattice of set partitions enters the derivation of the recurrence relations.

Actions (login required)

View Item View Item